Discussions By Condition: I cannot get a diagnosis.

valium for head jerks and speech issues

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • January 9, 2007
  • 02:44 PM

My mother has just been prescribed diazipan (which i believe is valium)
and I wonder how worried I should be. Her diet is awful, full of
sugar and general rubbish. (She will have half a gateau instead of
eatig a proper meal) Ive tried for years to educate her and have almost given up to be honest. But shes now 65, her hands are shaking and she really seems to be losing the plot. Her head jerks and she feels like shes talking funny, although sounds ok.
shes already taking stemitil for dizziness,
diet drugs are xenokal 3 x day, although shes no longer terribly
overweight and i dont she should take them anymore.
she also takes verapanil for palpitations/hypertension
bendrfslunethiazide for blood pressure
sinvastatin for cholesterol
and inhalers as and when she needs them - salbutamol and beclometasone
she also has a multi vitamin, 1200mg calcium and cod liver oil
the reason for the valium is her head jerks and she feels like she's
talking funny, although she sounds fine. she says its when she gets
excited, but she did it while on the phone to me and while having a
coffee with her neighbour. i dont call that excitement!
the doctor gpt snotty when i tried to talk to him and said its
nothing to worry about. i really dont know what to do next
i could try her with a homeopath but ive never managed to chnage her
eating habits yet, although my dad is also concerned so he may help
Thanks
Wendy
x

Reply Flag this Discussion

2 Replies:

  • Your mother has only one sickness, but her doctor is just masking symptoms with those medicines without trying to find the real origin of all these.You actually know the answer: it is her diet. By the way- all those medications she is taking are only increasing her toxic overload.She is so poisoned in the inside, that neurotoxins are giving her those jerks.I bet it gets bad at night, that was she was given valium/xanax type medication.I could tell you everything she needs to get better- but I don't think she cares to try.http://forums.wrongdiagnosis.com/showthread.php?t=5463This thread shows some important info.Your mom does not have to suffer-May God Bless you.
    Anonymous 42789 Replies
    • January 9, 2007
    • 02:52 PM
    • 0
    Flag this Response
  • Please, please go to this website: www.drugs.com and click on drug interactions. Type in ALL the drugs your mom is currently taking ( I agree it is a very toxic amount) and click on find interactions... Unfortunately, most doctors DON'T TAKE THE TIME TO CHECK YOUR MEDs!!! I cannot stress this enough. She may be having a side effect of these drugs and if it comes up on this website, print it out and show it to her so she can show it to her doctors. I always do this with my patients who are taking more than 3 western pharmaceuticals. I have found some very very scary drug combinations, and have helped a lot of them. I have even had a small child develop seizures from an antibiotic and the ER said it couldn't have caused it. It took me two minutes to look in my drug reference to find that seizures were a side effect - and it was in BOLD for goodness sakes. Okay, moving on! You are right that you can't change your mom's destructive behaviour. She is going to have to decide to change. Here is one thing I suggest - find one of Dr. Andrew Weil's books ( 8 weeks to Optimal Health or Eating Well for Optimal Health are two good ones) and give this book to your mom. Maybe she will get an "aha" moment and start to make some changes. And if the suggestions come from a Harvard trained MD it might stick. Best of luck to you and your mom.Doctor of Oriental Medicine
    acuann 3080 Replies
    • January 9, 2007
    • 03:23 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.